# SDR DLM88992647

- Difficulty date: December 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911DL
- Make and model: Doug MD-88
- Aircraft serial: 49542
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Condition: Leaking
- Location: Apu
- Part time: 7,507 hours
- Stage of operation: CR
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

DURING FLT, BURNING ODOR WAS NOTICED IN CABIN AND AFT LAV SMOKE DETECTOR WENT OFF.  A/C RETURNED TO DEN.  SUSPECT LEAK IN APU  SYSTEM.  DEACTIVATED APU.  PERFORMED DUCT BURN-OUT PER MM.  REPLACED COALESCER BAGS.
